FEELING SHAKY DURING A NUTRITIONAL BALANCING PROGRAM
by Dr. Lawrence Wilson
© July 2012, L.D. Wilson Consultants, Inc.
All information in this article is for educational purposes only. It is not for the diagnosis, treatment, prescription or cure of any disease or health condition.
Occasionally, a person reports feeling shaky during a nutritional balancing program. This can have several causes, each one of which may require a slightly different correction. Here are the major causes for this symptom.
1. Hypogylcemia or low blood sugar. This is uncommon if one is eating correctly. However, it can occur on occasion. In this case, one may feel shaky if one needs to eat. The shaky feeling will go away when one eats a meal. If this is occurring, one must eat more frequent meals, even five or six meals per day. Also, be sure to avoid fruit, fruit juices and sweets, and be sure to have cooked vegetables with each meal and either a protein or a starch with each meal. Fast oxidizers need to have at least 2 tablespoons of fat or oil with each meal.
2. A supplement reaction. Certain supplements, especially if taken to excess, can cause a shaky feeling. The main ones are Megapan, Endo-dren, Thyro-complex and possibly kelp. These supplements have a slightly stimulating action upon some people. To test if this is occurring, just reduce the amount of these supplements in your program for a few days to see if the problem goes away.
3. Need for less thyroid or adrenal replacement hormone medication. During a nutritional balancing program, the thyroid gland and the adrenal glands will begin to function much better. If one takes thyroid or adrenal hormones, one will eventually have to reduce these drugs. A shaky feeling can signal that one must reduce these or other stimulant drugs.
4. Rising anger or anxiety. If one’s lifestyle is not healthful, or if a person has a trauma in one’s past, during a nutritional balancing program anger, rage or other strong emotions can arise to be released. This can cause a shaky feeling, at times. The solution is to let go of the feeling, if at all possible. Breathe deeply, take a walk, do more detoxification procedures, rub the feet, and in some cases the feeling will pass. If it is not possible to let the feeling go, one may need to reduce the supplements to twice daily, for instance, until you are able to let go of strong emotion, or until it passes on its own.
5. Retracing, perhaps involving the release of copper or other toxic metals or toxic chemicals. At times, a retracing reaction can involve feeling shaky for a while. This can be due to the release from tissue storage of a toxic metal or toxic chemical, or some other change in body chemistry. Retracing a trauma or even working through an old infection can also cause this symptom, on occasion. If the symptom is severe, contact your nutrition consultant or doctor, as the retracing can often be slowed down or perhaps changed in some other way to reduce the symptom.
6. The movement of etheric energy through the body. Once in a while, a client reports a kind of electric feeling, as though electricity is moving through the body. This is usually a good sign, and the energy generally signifies an opening of energy channels and greater vitality. It is a good sign if the energy moves downward through the body from head to toe. It is not as good if the energy moves upwards from the feet to the head. Usually, this symptom goes away by itself. Contact your consultant if it persists and is annoying or worrisome.
7. Weakness. Usually, if one becomes very weak for any reason, the legs can become shaky, or the whole body can become shaky after too much exertion or activity. Rarely, this situation can arise during a nutritional balancing program. More rest is required, and check with your consultant to see if a retracing is occurring, or perhaps your supplement program needs adjusting.
These are the main causes of feeling shaky during a nutritional balancing program.